# SDR SIMA20130104002

- Difficulty date: January 4, 2013
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N531EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10309
- Aircraft time: 6,700 hours, 4,292 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Failed
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4588 THE CREW REPORTED THAT WHILE ON APPROACH INTO MSP AFTER EXTENDING FLAP HANDLE THEY EXPERIENCED A FAILURE OF THE SLATS.  THE CREW DECLARED AN EMERGENCY AND LANDED WITH FLAPS AT 45 DEGREES, NO SLATS.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED SFECU NR 1 IAW AMM 27-51-05.  PART NUMBER 766389P/SERIAL NUMBER 0350.  REPLACED NR 2 SFECU.  EMERGENCY FLAP SW F2 WIRING FAULT ON MDC CLEARED.  PART NUMBER 766383C/SERIAL NUMBER A3340.  REMOVED AND REPLACED RIGHT WING SLAT ACTUATOR NR 6 (SLAT NR 3 O/B ACTUATOR) IAW AMM 27-81-09.  PART NUMBER 766385C/SERIAL NUMBER B3353.  REMOVED AND REPLACED RIGHT WING SLAT ACTUATOR NR 5 (SLAT NR 3 I/B ACTUATOR) IAW AMM 27-81-09.  PART NUMBER 766385C/SERIAL NUMBER B3302.  THE OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
